# SDR TAOA039603

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT FORWARD ENTRY DOOR AND RIGHT AFT SERVICE DOOR.  REPLACED BOTH LIGHT ASSEMBLIES.  OPERATIONAL CHECK OK.  (M)
